# SDR TWAA0013502

- Difficulty date: August 22, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND STRINGER 17R, STA 965, WAS CRACKED ALL AROUND THE TOP HOLE.  REPLACED LONGERON 17R FROM STA 954 TO 996 PER SRM 53-02, FIG 18, PAGES 48 TO 53.
